# SDR AALA20100816TUL09

- Difficulty date: July 19, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 42,141 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 RIGHT CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN CEILING AT ROW 20.  OPS CHECKED NORMAL.
